# SDR UIEA2020061641285

- Difficulty date: June 14, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,412 hours, 17,684 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 17470
- Condition: Faulted
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENGINE FIRE LP 1.   REMOVED AND REPLACED THE FIRE DETECTION CIRCUIT CARD IAW FIM FT 26-11 FT 804 & AMM 26-11-02.
